# SDR QXEA2017022700075

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 19,353 hours, 20,948 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: 436QX1OBD
- Condition: Malfunctioned
- Location: Wheel Speed
- Part time: 19,349 hours, 20,945 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 40 KTS, OUTBOARD ANTISKID CAUTION ILLUMINATED.  ABORTED THE TAKE OFF AND RETURNED TO GATE.  REMOVED THE RT OTBD. MAIN SHEEL HUBCAP INSPECTED AND REINSTALLED HUBCAP.  NO DEFECTS NOTED.  WHEEL SPEED GENERATOR WAS NOT REMOVED IAW APPLICABLE PORTIONS OF AMM TASK 32-46-11-000-801 AND 32-46-11-400-801 NR 59880.  INTEROGATED CDS AND FOUND FAULT FOR LT OTBD WHEEL SPEED TRANSDUCER.  REMOVED AND REPLACED THE NR 1 WST AND HUB CAP DUE TO DAMAGE IAW AMM TASK 32-46-11-000-801,32-46-11-400-801.  CLEARED CDS FAULT AND NO OTHER DEFECTS FOUND AT THIS TIME OPS TESTED GOOD.  COMPLIED WITH FUNCTIONAL TEST OF THE ANTI-SKID CONTROL SYSTEM USING BUILT IN TEST IAW 32-46-00-720-801 FUNCTIONAL TESTED GOOD.
